MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU0800737
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this was the first complaint reported for this lot number.Based on the severity and lot quantity the number of events is within the acceptable quality levels.Investigation summary: the investigation is inconclusive for the reported issue.The device was not returned for evaluation.The definitive root cause for the reported issue could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description
It was reported that after stent graft implantation, the patient allegedly developed a rash on the right leg where the device was placed.

Brand Name
LIFESTREAM BALLOON EXPANDABLE VASCULAR COVERED STENT
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8855130
Report Number9616666-2019-00088
Device Sequence Number2716984
Product Code PRL
UDI-Device Identifier05391522081109
UDI-Public(01)05391522081109
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSMU0800737
Device Catalogue NumberLSMU0800737
Device Lot NumberCMCT0058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1